Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Body weakness, pricking sensation, hair loss post intake of sugar items, elevated serum ige, temporary relief with Atarax. Treatment?

hello sir, how r u doing?please help me out since i have been suffering from this disease from approx five years. condition. five years before when ever i take sugar,pepsi,coke etc any kind of sugar, carbohydrate ingredients items i feel sudden weakness through out the body & feelng that my body inotollerate sugar & i feel ant is biting inside my body,pins needles type of feeling & hair loss i got a test for serum ige & the test result is 214 consequently i take atarax then i pass 2 or 3 days with tollerance & i lost my hair. i am helpless from a long time which is effecting my whole life be it social,official aur personal life i would be very thankful to you if you solve my problem.
Asked On : Thu, 7 Jun 2012
Answers:  1 Views:  86
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hello Mr. Rizvi,
Thanks for writing in.
It seems that you are allergic to some ingredient in pepsi or coke and I am afraid the only way to prevent this is to stay away from it. You can consider a regimen of oral steroids in consultation with your physician but the only way to prevent it is to stay away from it.
Staying away from this along with a course of oral steroids can help you regain your hair. Please consult an allergist or an internal medicine specialist for this.
hope this helps

Answered: Thu, 7 Jun 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor